Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 45, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 7, 2015, 4:40 PM EDT. It took effect at Jun 7, 2015, 11:00 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2015, 4:40 PM EDT (20:40 UTC)
- In effect from
- Jun 7, 2015, 11:00 PM EDT
- Expired
- Jun 8, 2015, 1:43 PM EDT
- In force
- 15 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
773 WHUS71 KBUF 072040 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 440 PM EDT SUN JUN 7 2015 LOZ045-080445- /O.NEW.KBUF.SC.Y.0045.150608T0300Z-150608T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 440 PM EDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT MONDAY. * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
997 WHUS71 KBUF 080400 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1200 AM EDT MON JUN 8 2015 LOZ045-081200- /O.CON.KBUF.SC.Y.0045.000000T0000Z-150608T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1200 AM EDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
449 WHUS71 KBUF 080814 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 414 AM EDT MON JUN 8 2015 LOZ045-081500- /O.CON.KBUF.SC.Y.0045.000000T0000Z-150608T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 414 AM EDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
063 WHUS71 KBUF 081446 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1046 AM EDT MON JUN 8 2015 LEZ040-041-082100- /O.EXB.KBUF.SC.Y.0045.000000T0000Z-150608T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1046 AM EDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-081900- /O.EXT.KBUF.SC.Y.0045.000000T0000Z-150608T1900Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1046 AM EDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
691 WHUS71 KBUF 081743 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 143 PM EDT MON JUN 8 2015 LEZ040-041-081845- /O.CAN.KBUF.SC.Y.0045.000000T0000Z-150608T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 143 PM EDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY LEVELS. $$ LOZ045-081845- /O.CAN.KBUF.SC.Y.0045.000000T0000Z-150608T1900Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 143 PM EDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY LEVELS. $$ RSH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 3:47 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 7, 3:47 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
347 PM EDT SUN JUN 7 2015
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL BRING SHOWERS AND A FEW THUNDERSTORMS
TONIGHT THROUGH MONDAY WITH SOME LOCALLY HEAVY RAINFALL POSSIBLE. A
FEW SCATTERED SHOWERS MAY LINGER INTO TUESDAY BEFORE WEAK HIGH
PRESSURE BRINGS A RETURN TO DRY WEATHER BY WEDNESDAY.
&&
.NEAR TERM /THROUGH MONDAY/...
THE REMAINDER OF THE AFTERNOON WILL BE DRY WITH TEMPERATURES MAINLY
IN THE UPPER 70S TO LOWER 80S. CLOUD COVER WILL INCREASE AS MID
AND HIGH CLOUDS SPREAD OUT AHEAD OF UPSTREAM CONVECTION AND
INSTABILITY CUMULUS DEVELOP ACROSS THE SOUTHERN TIER.
THE KEY TO OUR FORECAST THIS EVENING WILL BE AN AREA OF CONVECTION
WHICH IS ACROSS LAKE HURON LATE THIS AFTERNOON. THIS AREA ALIGNS
WITH AN UPPER LEVEL SHORTWAVE AND A DEVELOPING 40-50 KT 925MB LLJ. A
CONSENSUS OF MODEL GUIDANCE LIFTS THIS AREA OF ELEVATED CONVECTION
TO THE NORTH OF LAKE ONTARIO...WITH THE SOUTHERN FRINGE OF IT
FORECAST TO WEAKEN AS IT TRIES TO MOVE INTO WESTERN NEW YORK THIS
EVENING. THIS MAY BRING SHOWERS THIS EVENING WEST OF ROCHESTER BUT
THESE SHOULD BE ON THE LIGHT SIDE. AS LONG AS THIS FEATURE WEAKENS
AS EXPECTED...THERE WILL BE A MINIMAL CHANCE FOR SEVERE WEATHER
TONIGHT WITH LIMITED SURFACE INSTABILITY OVERNIGHT.
ONCE THIS PASSES TO THE NORTH IT WILL TO LEAVE BOUNDARY TO ITS SOUTH
ACROSS OUR REGION. MEANWHILE...THE SSW LLJ WILL ADVECT MOISTURE WITH
PRECIPITABLE WATER VALUES FORECAST TO RISE TO AROUND 1.8 INCHES. THE
COMBINATION OF INCREASING MOISTURE AND APPROACHING SHORTWAVE WILL
INCREASE THE CHANCE FOR WIDESPREAD SHOWERS TO DEVELOP LATE
TONIGHT...WHICH WILL LOOSELY FOCUS ON THAT BOUNDARY. THE LATE
OVERNIGHT TIMING AND FAST STEERING FLOW WILL LOWER THE POTENTIAL FOR
HEAVY RAIN OVERNIGHT...HOWEVER LOCALIZED HEAVY DOWNPOURS CANNOT BE
RULED OUT DUE TO THE HIGH PWAT VALUES.
OTHERWISE...TEMPERATURES WILL REMAIN ON THE WARM SIDE WITH WIND
AND CLOUDS PREVENTING ANY RADIATIONAL COOLING. PROBABLY THE BIGGEST
COOLING FACTOR WILL EVAPORATIVE COOLING FROM PRECIPITATION...WITH
TEMPERATURES LIKELY TO REMAIN IN THE 70S UNTIL THE ONSET OF
PRECIPITATION. THE LLJ MAY ALSO PRODUCE GUSTY WINDS IN
SPOTS...HOWEVER THE SSW FLOW IS LESS THAN IDEAL FOR DOWNSLOPING
SINCE IT IS NOT PERPENDICULAR TO THE TERRAIN. EVEN SO...GUSTS OF 30-
40 MPH ARE POSSIBLE IN DOWNSLOPE AREAS AND ACROSS HIGHER TERRAIN.
THERE IS A POTENTIAL FOR HEAVY RAINFALL ON MONDAY. MOST HIGH
RESOLUTION GUIDANCE (NAM/RGEM/WRF/ARW) DOES DEVELOP CONVECTION ALONG
THIS STALLED PRE-FRONTAL BOUNDARY ON MONDAY. QPF IS ENHANCED DUE
TO THE SLOW MOVEMENT OF THE BOUNDARY AND THE POTENTIAL FOR
TRAINING. THE MAIN FORECAST QUESTION IS WHERE THIS BOUNDARY WILL
BE MONDAY AFTERNOON. AT THIS TIME...THE FOCUS FOR THIS CONVECTION
WILL MOST LIKELY BE ALONG THE EASTERN FRINGE OF OUR CWA...OR JUST
EAST OF A JAMESTOWN TO FULTON LINE. BECAUSE OF THIS
UNCERTAINTY...WE DO NOT HAVE THE FORECAST CONFIDENCE TO ISSUE A
FLOOD WATCH...BUT THIS MAY BE A CONSIDERATION FOR FUTURE SHIFTS
WHEN THE LOCATION OF THIS FOCUS BECOMES MORE CERTAIN. FOLLOWING
THIS...THERE APPEARS TO BE A LOWER CHANCE FOR HEAVY RAINFALL ON
MONDAY ACROSS THE NIAGARA FRONTIER AND INCLUDING THE BUFFALO METRO
AREA.
OTHERWISE...A BROAD UPPER LEVEL TROUGH IS FORECAST TO DEEPEN ACROSS
THE GREAT LAKES AS IT GRADUALLY MOVES FROM WEST TO EAST ON MONDAY.
OUR REGION WILL BE IN THE RIGHT-REAR JET QUADRANT WHICH SHOULD
ENHANCE LIFT...HOWEVER SURFACE BASED INSTABILITY TO THE SOUTH OF THE
STALLED BOUNDARY WILL BE THE PRIMARY FORCING MECHANISM. SHOWERS AND
THUNDERSTORMS SHOULD TAPER OFF FROM NE-SE MONDAY AFTERNOON. DUE TO
THE LIMITED SURFACE BASED INSTABILITY...THE GREATEST SEVERE WEATHER
POTENTIAL APPEARS TO BE SOUTH AND EAST OF OUR CWA. THIS SAID AN
ISOLATED STRONG TO SEVERE STORM CANNOT COMPLETELY BE RULED OUT.
TEMPERATURES WILL BE COOLER ON MONDAY...WITH DAYTIME HIGHS ONLY A
FEW DEGREES WARMER THAN OVERNIGHT LOWS.
&&
.SHORT TERM /MONDAY NIGHT THROUGH THURSDAY NIGHT/...
MONDAY NIGHT INTO TUESDAY...A SERIES OF VORT MAXES WILL ROTATE
AROUND THE BASE OF THE BROAD TROUGH CREATED BY THE STALLED LOW JUST
SOUTH OF THE HUDSON BAY. WITH THE PLACEMENT OF THE COOLER AIR ALOFT
AND FAIRLY DEEP MOISTURE AND CONDITIONAL INSTABILITY...AND A
REINFORCING WAVE DROPPING INTO THE BASE OF THE TROUGH 12Z-18Z ON
TUESDAY...HAVE CONTINUED LIKELY POPS FOR MONDAY NIGHT THROUGH MUCH
OF THE DAY TUESDAY. THERE MAY BE SOME BREAKS IN THE PRECIPITATION...
BUT THE BOTTOM LINE IS THAT MONDAY NIGHT THROUGH TUESDAY WILL LIKELY
BE MORE WET THAN DRY.
FOR TUESDAY NIGHT MODELS ARE IN GOOD AGREEMENT THAT THE BROAD TROUGH
WILL BE FORCED EAST MOST LIKELY FROM A VIGOROUS PACIFIC SHORTWAVE
TRACKING FROM ALBERTA TOWARD THE UPPER GREAT LAKES. THE WEAK
SHORTWAVE RIDGING BETWEEN THESE TWO WAVES WILL BRING A DRY AND
WARMER DAY ON WEDNESDAY. TEMPERATURES WILL RECOVER INTO THE 80S WITH
MOSTLY SUNNY SKIES. BY WEDNESDAY NIGHT...MODEL AGREEMENT IS STRONG
IN THE PACIFIC SHORTWAVE TRACKING JUST NORTH OF NEW YORK STATE AND
PUSHING AN ASSOCIATED TRAILING COLD FRONT ACROSS THE AREA. THIS
FEATURE WILL BRING THE NEXT ROUND OF INCREASED CLOUD COVER AND
RAIN/THUNDER CHANCES.
HIGH PRESSURE BUILDING BEHIND THE FRONT WILL BRING A SLIGHT DROP IN
HIGH TEMPERATURES FOR THURSDAY WITH READINGS IN THE MIDDLE TO UPPER
70S BUT WILL ALSO BRING A FAIR AMOUNT OF SUNSHINE ON THURSDAY. AN
APPROACHING WARM FRONT WILL BRING AN INCREASE IN CLOUD COVER DURING
THURSDAY NIGHT WITH OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
WARMTH AND MOISTURE POOLING AHEAD OF LOW PRESSURE OVER THE PLAINS
WILL BUILD ACROSS THE REGION ON FRIDAY AND LEAD TO A WARM AND HUMID
WEEKEND. A WARM FRONT WILL LIFT ACROSS THE REGION ON FRIDAY WITH
850MB TEMPERATURES RISING TO +18C BY THE END OF THE DAY. THIS WILL
LEAD TO HIGH TEMPERATURES IN THE LOWER TO MIDDLE 80S. SOUTHWEST
WINDS WILL TRANSPORT INCREASING MOISTURE WITH DEWPOINTS CLIMBING
INTO THE LOWER 60S ACROSS THE REGION BY SATURDAY AFTERNOON AND TO
THE MIDDLE OR UPPER 60S ON SUNDAY. HIGH TEMPERATURES EACH DAY OF THE
WEEKEND WILL BE IN THE UPPER 70S MID 80S...LIMITED SOME BY CLOUDS.
THE WARMTH AND HIGHER DEWPOINTS WILL LEAD TO SCATTERED SHOWERS AND
THUNDERSTORMS ON FRIDAY AND SATURDAY...BUT STRENGTHENING UPPER
RIDGING ON SUNDAY SHOULD LIMIT OR TOTALLY PRECLUDE AND PRECIPITATION.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
EXPECT VFR CONDITIONS TO LAST IN ALL AREAS THROUGH 00Z THIS
EVENING. AFTER THIS...A WEAKENING AREA OF SHOWERS WILL CLIP THE
REGION BUT THIS PROBABLY WILL NOT BE HEAVY ENOUGH TO LOWER
CIGS/VSBY INTO THE MVFR CATEGORY. HOWEVER...WITH THIS WILL BE
STRONGER WINDS ALOFT WHICH WILL LARGELY NOT MIX TO THE SURFACE AND
RESULT IN LLWS.
STEADIER RAINS WILL DEVELOP LATE TONIGHT AND INTO MONDAY AS
MOISTURE INCREASES AHEAD OF A SLOW MOVING COLD FRONTAL BOUNDARY TO
THE NORTH. THIS WILL LOWER CIGS AND PRODUCE MVFR/IFR CONDITIONS.
THERE MAY BE SOME FOG MONDAY MORNING WHEN DEW POINTS RISE INTO THE
MID 60S AND MOVE ACROSS THE RELATIVELY COOL LAKE ERIE WATERS. THE
STRONG FLOW MAY HELP KEEP THE BOUNDARY LAYER MIXED AND LIMIT VSBY
RESTRICTIONS. THERE ALSO MAY BE SOME THUNDERSTORMS EMBEDDED IN
THIS...WITH LOCALLY HEAVY RAINFALL AND VSBY RESTRICTIONS.
OUTLOOK...
MONDAY NIGHT AND TUESDAY...MVFR/VFR. LINGERING RAIN SHOWERS
POSSIBLE.
WEDNESDAY...VFR.
WEDNESDAY NIGHT THROUGH FRIDAY...MAINLY VFR. A CHANCE OF SHOWERS.
&&
.MARINE...
TONIGHT LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL MOVE INTO THE
CENTRAL LAKES. THIS WILL TIGHTEN THE PRESSURE GRADIENT AS A 50 KNOT
LOW LEVEL JET CROSSES OUR REGION. SOUTHERLY WINDS WILL INCREASE
OVERNIGHT AS THIS OCCURS. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED
FOR EASTERN PORTIONS OF LAKE ONTARIO WHERE THE SOUTHERLY WIND TENDS
TO BUILD THE LARGEST WAVES. ELSEWHERE...EXPECT A BRIEF PERIOD OF
GUSTY WINDS LATE TONIGHT INTO MONDAY MORNING...BUT WITH THE OFFSHORE
SOUTHERLY FLOW WAVES WILL NOT BUILD AS MUCH. THIS STILL BEARS
WATCHING...SINCE WINDS ANY STRONGER THAN THE CURRENT FORECAST WOULD
REQUIRE ADDITIONAL SMALL CRAFT HEADLINES.
TUESDAY THROUGH MIDWEEK WINDS WILL GENERALLY REMAIN 15 KNOTS OR LESS
WITH LIMITED WAVE ACTION.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 11 AM EDT
MONDAY FOR LOZ045.
&&
SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...APFFEL
MARINE...APFFEL/WCHHazardous weather outlook, Jun 7, 3:20 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 320 PM EDT SUN JUN 7 2015 NYZ001-002-010-011-081930- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE- 320 PM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003>008-012>014-019>021-085-081930- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 320 PM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE POSSIBLE ON MONDAY AS A FRONTAL BOUNDARY DRIFTS SOUTHWARD ACROSS THE AREA. LOCALIZED FLOODING IS POSSIBLE IN AREAS THAT SEE TRAINING THUNDERSTORMS. WHILE THE RISK FOR SEVERE WEATHER IS LOW...AN ISOLATED DAMAGING WIND THREAT IS POSSIBLE ACROSS THE FAR SOUTHERN PORTIONS OF THE SOUTHERN TIER AND THE FINGER LAKES REGION MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-081930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 320 PM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF APFFEL
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.